On the Asymptotic Integration of a System of Linear Differential Equations with a Small Parameter in the Coefficients of a Part of Derivatives

Authors

  • A. M. Samoilenko

Abstract

We propose an asymptotic method for the integration of one type of systems of linear differential equations with a small parameter in the coefficients of a part of derivatives.

Published

25.11.2002

Issue

Section

Research articles

How to Cite

Samoilenko, A. M. “On the Asymptotic Integration of a System of Linear Differential Equations With a Small Parameter in the Coefficients of a Part of Derivatives”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 11, Nov. 2002, pp. 1505-17, https://umj.imath.kiev.ua/index.php/umj/article/view/4188.